Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Single loop space decompositions
HTML articles powered by AMS MathViewer

by David J. Anick PDF
Trans. Amer. Math. Soc. 334 (1992), 929-940 Request permission

Abstract:

The method of single loop space decompositions, in which $\Omega X$ is factored into minimal factors, is an important one for understanding the unstable homotopy of many simply-connected spaces $X$. This paper begins with a survey of the major known theorems along these lines. We then give a necessary and sufficient condition for $\Omega X$ to be decomposable as a product of spaces belonging to a certain list. We conclude with a nontrivial instance of an application of this condition.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P35, 55Q20
  • Retrieve articles in all journals with MSC: 55P35, 55Q20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 334 (1992), 929-940
  • MSC: Primary 55P35; Secondary 55Q20
  • DOI: https://doi.org/10.1090/S0002-9947-1992-1145728-3
  • MathSciNet review: 1145728